Alert archive / Pennsylvania / Flash Flood Warnings in 2014

Flash Flood Warning 8, NWS State College, PA

June 13, 20145 counties in Pennsylvania

NWS State College, PA issued this flash flood warning at Jun 13, 2014, 12:18 PM EDT for 5 counties in Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2014, 12:18 PM EDT (16:18 UTC)
Expired
Jun 13, 2014, 3:15 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Adams County, PA, Cumberland County, PA, Dauphin County, PA, Perry County, PA, York County, PA

The radar

The State College radar (KCCX), 124 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 4.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2014-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 523 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2014-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
523 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
527 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

608 
WGUS51 KCTP 131618
FFWCTP
PAC001-041-043-099-133-131915-
/O.NEW.KCTP.FF.W.0008.140613T1618Z-140613T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1218 PM EDT FRI JUN 13 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHWESTERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  EAST CENTRAL PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHEASTERN ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 315 PM EDT
    
* AT 1214 PM EDT...DOPPLER RADAR INDICATES THAT AN AREA OF HEAVY 
  SHOWERS AND THUNDERSTORMS CAPABLE OF CAUSING FLASH FLOODING IS 
  AFFECTING THE REGION FROM NORTHERN ADAMS COUNTY UP TO THE AREA IN 
  AND AROUND HARRISBURG. AS MUCH AS TWO INCHES OF RAIN HAVE ALREADY 
  FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HARRISBURG...LOWER ALLEN...PROGRESS...MECHANICSBURG...MIDDLETOWN...
  CAMP HILL...NEW CUMBERLAND...ENOLA...STEELTON...LEMOYNE...
  LAWNTON...VALLEY GREEN...BOILING SPRINGS...WORMLEYSBURG...
  BRESSLER-ENHAUT-OBERLIN...PENBROOK...LAKE MEADE...DILLSBURG...
  MARYSVILLE AND HIGHSPIRE.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3994 7701 4002 7723 4040 7705 4022 7672

$$

LA CORTE
1 follow-up statement
056 
WGUS71 KCTP 131742
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
142 PM EDT FRI JUN 13 2014

PAC001-041-043-099-133-131750-
/O.CAN.KCTP.FF.W.0008.000000T0000Z-140613T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND PA-DAUPHIN PA-PERRY PA-YORK PA-ADAMS PA-
142 PM EDT FRI JUN 13 2014

...THE FLASH FLOOD WARNING FOR EASTERN CUMBERLAND...SOUTHWESTERN
DAUPHIN...EAST CENTRAL PERRY...NORTHWESTERN YORK AND NORTHEASTERN
ADAMS COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS TAPERED OFF TO JUST SCATTERED SHOWERS...WITH ONLY 
MINOR PROBLEMS HAVING BEEN REPORTED. THE THREAT FOR SIGNIFICANT  
FLOODING IS NO LONGER ANTICIPATED.

LAT...LON 3994 7701 4002 7723 4040 7705 4022 7672

$$

LA CORTE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 11:54 AM EDT, 24 minutes earlier.

Area forecast discussion, Jun 13, 11:54 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1154 AM EDT FRI JUN 13 2014

.SYNOPSIS...
AN UPPER LEVEL TROUGH OVER THE MIDWEST WILL MOVE TO THE EAST AND
PUSH A COLD FRONT THROUGH PENNSYLVANIA THIS AFTERNOON AND EVENING.
DRY HIGH PRESSURE WILL BUILD OVER THE REGION THIS WEEKEND...
BRINGING SUNNY AND COMFORTABLE DAYS SATURDAY AND SUNDAY. RAIN
CHANCES RETURN MONDAY AFTERNOON AND EVENING AS THE HIGH SHIFTS OFF
THE EAST COAST TO START THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TWO AREAS OF CONCERN FOR LATE THIS MORNING AND AFTERNOON. FIRST IS
PRE FRONTAL TROF CURRENTLY FOCUSING SHOWERS AND ISOLATED
THUNDERSTORMS WITH SLOW MOVING DOWNPOURS FROM THE MIDDLE TO LOWER
SUSQ RIVER VALLEY. WHILE STORM MOTIONS ARE MORE PROGRESSIVE THAN
THE LAST TWO DAYS...WE'LL NEED TO WATCH THESE AREAS CLOSELY AND
HAVE ISSUED FLASH FLOOD WATCH IN COLLABORATION WITH LWX AND PHI
FOR NOON TO 10 PM.

OTHER AREA OF CONCERN IS APPROACHING COLD FRONT OVER NORTHWESTERN
PA. THIS AREA IS IN A LESS MOISTURE RICH ENVIRONMENT WITH BETTER
WEST TO EAST STORM MOTION...AND WITH LIMITED CAPES DUE TO CLOUD
COVER TO THE EAST...SEVERE WEATHER AND FLOODING THREAT ARE LOW TO
MARGINAL. ENTIRE AREA IS IN A SEE TEXT FOR SPC DY1 OUTLOOK.

AS PREVIOUISLY MENTIONED...WITH FROPA A FEW OF THE TSRA THIS
AFTERNOON COULD PRODUCE SOME BRIEF GUSTY WINDS...MAINLY ACROSS THE
CENTRAL MTNS AND SUSQ VALLEY WHERE THE AIRMASS WILL BECOME
MODERATELY UNSTABLE WITH MUCAPES OF AROUND 1500 J/KG. 0-3KM BULK
SHEAR IS UNIMPRESSIVE AND ONLY AROUND 20 KTS FROM THE WEST-
NORTHWEST /NEAR AND JUST AHEAD OF THE CFROPA THIS AFTERNOON/...SO
NOTHING MORE THAN A FEW STRONG STORMS WITH BRIEF 30-40 MPH WIND
GUSTS INVOF THE FWD FLANK DOWNDRAFTS IS EXPECTED AT THIS POINT.

MAX TEMPS THIS AFTERNOON USING A BLEND OF ALL MODEL AND MOS
GUIDANCE WILL VARY FROM THE LOWER 70S ACROSS THE NW TO THE L80S IN
THE SE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
LINGERING SHOWERS AND A FEW TSRA WILL OCCUR ACROSS THE EASTERN
ZONES THIS EVENING...WITH PERHAPS A BRIEF SHOWER ELSEWHERE AS A
SECONDARY CFRONT PUSHES EAST ACROSS THE STATE.

NW FLOW WILL DELIVER A PUSH OF MUCH DRIER AIR LATE TONIGHT INTO
SATURDAY MORNING BRINGING CLEARING AND COOLER CONDS. WHERE
PRESSURE GRADIENT BECOMES WEAK LATE FRI NIGHT...PATCHY VALLEY FOG
IS POSS OVR THE NW MTNS TOWARD DAWN.

MIN TEMPS AROUND DAYBREAK SAT WILL BE MUCH COOLER THAN RECENT
NIGHTS...RANGING FROM A CHILLY 45-50F ACROSS THE MTNS...TO THE MID
AND UPPER 50S IN THE SUSQ VALLEY.

ABUNDANT SUNSHINE...MIXED WITH SOME FLAT STRATO CU...WILL BE
ACCOMPANIED BY A SHOT OF REFRESHING -1 TO -2 ST DEVIATION PWAT AIR
FOR SATURDAY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
THE CENTER OF SFC HIGH PRESSURE WILL SLIDE OVER THE FCST AREA
SATURDAY NIGHT AND SUNDAY MORNING. MAINLY CLEAR SKIES...LIGHT WIND
AND ANOMALOUSLY LOW PWATS WILL LEAD TO ANOTHER COOL/CRISP NIGHT

WARMER AIR WILL RETURN SUN-TUE...AS HIGH DRIFTS OFF THE E COAST.
GEFS AND ECMWF ENS MEAN 8H TEMPS ARE NR 17C MON- WED...SUPPORTIVE
OF HIGHS WELL INTO THE 80S.

GEFS/EC ENSEMBLE DATA INDICATE PA WILL BE ON NORTHERN PERIPHERY
OF SUBTROPICAL RIDGE CENTERED OVR THE SE CONUS EARLY NEXT WEEK.
SCATTERED...DIURNALLY-DRIVEN...RING OF FIRE CONVECTION WILL BE
POSSIBLE MON-WED...AS HIGHER HUMIDITY WORKS BACK INTO THE REGION.
 THE THREAT OF CONVECTION WILL ONLY INCREASE THROUGH THE SECOND
HALF OF NEXT WEEK AS ANOTHER UPPER LEVEL TROUGH WILL MAKE ITS WAY
NORTHEAST. MODELS STILL HAVE DIVERGING SOLUTIONS ON TIMING AND
LOCATIONS. WENT WITH A BLEND WITH CHANCE PRECIPTIATION POSSIBLE.

&&

.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
MVFR/IFR CIGS EARLY THIS MORNING WILL IMPROVE TO MAINLY VFR BY
MID TO LATE MORNING. COPSA/HRRR IS SHOWING A MAINLY DRY PERIOD
ACRS THE AIRSPACE FROM ABOUT 12-16Z...BEFORE LIGHTING UP TWO AREAS
OF SHWRS/TSTMS ALONG SFC/PRE-FRONTAL TROUGH OVER THE ERN 1/3
16-17Z AND MAIN SYNOPTIC COLD FRONT MOVG INTO WRN SXNS AROUND
18-19Z. EXPECT VSBY REDUCTIONS TO 2SM OR LOWER IN +TSRA. COLD
FROPA LATE THIS EVE AND EARLY TONIGHT WILL SHIFT WINDS TO THE
WEST/NORTHWEST...REMAINING 5-10KTS OVERNIGHT /AND INC INTO
SATURDAY/ WHICH SHOULD PRECLUDE PREDAWN FOG FORMATION. HIGH PRES
WILL DOMINATE THE WEATHER PATTERN THIS WEEKEND BRINGING WDSPRD
VFR. FRONTAL SYSTEM APPROACHING THE AREA FROM THE GREAT LAKES WILL
RETURN SHWRS/TSTMS TO THE FCAST STARTING EARLY NEXT WEEK.

OUTLOOK...

SAT-SUN...VFR.
MON-TUE...VFR WITH SCT MVFR SHRA/TSRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR PAZ028-036-
042-046-049>053-056>059-063>066.

&&

SYNOPSIS...DEVOIR/LAMBERT
NEAR TERM...DEVOIR/LAMBERT/STEINBUGL
SHORT TERM...LAMBERT
LONG TERM...LAMBERT/CERU
AVIATION...STEINBUGL
Hazardous weather outlook, Jun 13, 11:49 AM EDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1149 AM EDT FRI JUN 13 2014

PAZ004>006-010>012-017>019-024>027-033>035-037-041-045-141600-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SOUTHERN CLINTON-
1149 AM EDT FRI JUN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT WILL CROSS THE REGION THIS AFTERNOON AND EVENING.
THIS FRONT WILL INTERACT WITH THE VERY MOIST AND UNSTABLE AIR
OVER CENTRAL PENNSYLVANIA AND THE SUSQUEHANNA VALLEY...TO PRODUCE
SCATTERED STRONG THUNDERSTORMS. BRIEF GUSTY WINDS BETWEEN 35 AND
45 MPH...ALONG WITH ISOLATED INSTANCES OF SMALL HAIL WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ028-036-042-046-049>053-056>059-063>066-141600-
JUNIATA-FRANKLIN-SULLIVAN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
1149 AM EDT FRI JUN 13 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

A COLD FRONT WILL CROSS THE REGION THIS AFTERNOON AND EVENING.
THIS FRONT WILL INTERACT WITH THE VERY MOIST AND UNSTABLE AIR
OVER CENTRAL PENNSYLVANIA AND THE SUSQUEHANNA VALLEY...TO PRODUCE
SCATTERED STRONG THUNDERSTORMS. BRIEF GUSTY WINDS BETWEEN 35 AND
45 MPH...ALONG WITH ISOLATED INSTANCES OF SMALL HAIL WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEVOIR

In the hours before

Special weather statement, Jun 13, 12:08 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1208 PM EDT FRI JUN 13 2014

PAZ059-131715-
LEBANON PA-
1208 PM EDT FRI JUN 13 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 1208 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
VALLEY VIEW...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  PALMYRA AND CAMPBELLTOWN AROUND 1220 PM EDT.
  ANNVILLE...TIMBER HILLS AND MOUNT GRETNA HEIGHTS AROUND 1240 PM
EDT.
  CORNWALL...PLEASANT HILL...CLEONA AND QUENTIN AROUND 1250 PM EDT.
  LEBANON...SAND HILL AND LEBANON SOUTH AROUND 100 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE AVON HEIGHTS AND MOUNT
GRETNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4025 7632 4024 7641 4023 7646 4024 7659
      4032 7662 4044 7635 4038 7626 4028 7623
TIME...MOT...LOC 1608Z 256DEG 12KT 4028 7663

DEVOIR
Special weather statement, Jun 13, 12:14 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1214 PM EDT FRI JUN 13 2014

PAZ064-065-131700-
YORK PA-ADAMS PA-
1214 PM EDT FRI JUN 13 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 1214 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
LAKE MEADE...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  LAKE MEADE AROUND 1230 PM EDT.
  WEIGELSTOWN AND DOVER AROUND 100 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WELLSVILLE...
FRANKLINTOWN AND YORK SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4001 7715 4006 7715 4007 7713 4010 7684
      3993 7686
TIME...MOT...LOC 1614Z 280DEG 11KT 4004 7710

DEVOIR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:32 PM EDTSpecial Weather StatementCTPFulton28 min
Jun 12, 8:46 PM EDTSpecial Weather StatementCTPElk, McKean59 min
Jun 12, 9:03 PM EDTAreal Flood WarningCTPBedford, Somerset3 hr
Jun 12, 9:40 PM EDTAreal Flood AdvisoryCTPMcKean, Warren3 hr
Jun 12, 10:20 PM EDTFlash Flood WarningCTPMcKean, Warren6 hr
Jun 13, 12:00 AM EDTAreal Flood AdvisoryCTPAdams, Cumberland3 hr
Jun 13, 1:27 AM EDTFlash Flood WarningCTPCumberland3 hr
Jun 13, 2:15 AM EDTAreal Flood AdvisoryCTPJuniata, Perry2 hr
Jun 13, 4:37 AM EDTAreal Flood AdvisoryCTPLancaster, Lebanon113 min
Jun 13, 4:47 AM EDTAreal Flood AdvisoryCTPJuniata, Snyder, Union118 min
Jun 13, 11:48 AM EDTFlash Flood WatchCTPAdams, Columbia, Cumberland, Dauphin, Franklin, Juniata and 11 more10 hr
Jun 13, 12:06 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more3 hr
Jun 13, 12:08 PM EDTSpecial Weather StatementCTPLebanon67 min
Jun 13, 12:14 PM EDTSpecial Weather StatementCTPYork46 min
Jun 13, 12:25 PM EDTSpecial Weather StatementCTPLancaster35 min
Jun 13, 12:52 PM EDTFlash Flood WarningCTPLancaster, Lebanon3 hr
Jun 13, 1:30 PM EDTAreal Flood AdvisoryCTPElk, McKean, Warren3 hr
Jun 13, 3:27 PM EDTSpecial Weather StatementCTPCambria, Cameron, Clearfield33 min
Jun 13, 4:42 PM EDTSpecial Weather StatementCTPYork33 min
Jun 13, 5:08 PM EDTRiver Flood WarningCTPCumberland, York19 hr
Jun 13, 6:12 PM EDTSpecial Weather StatementCTPLancaster33 min
Jun 13, 7:33 PM EDTSpecial Weather StatementCTPYork27 min

Nearby

Flash Flood Warnings in Pennsylvania, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.